# SDR AALA20190503008

- Difficulty date: May 1, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 13,220 hours, 5,045 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3571279
- Condition: Shorted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DIVERTED TO DFW ON ACCOUNT OF WING TO BODY OVERHEAT EICAS MESSAGE. MAINTENANCE FOUND THE R FWD STRUT OVERHEAT DETECTOR M1763 TO BE SHORTED OUT. REMOVED AND REPLACED THE FIRE LOOP IAW AMM 26-18-02. OPS CHECK GOOD.
